# SDR HYIA764EA52010

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N764EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0237
- Aircraft time: 26,343 hours
- Engine: Cont TSIO520*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 500000863
- Condition: Broken
- Location: Te Flaps
- Part time: 8,010 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL DECENT, CREW REPORTED FLAP MALFUNCTION ( SPLIT FLAPS ). PILOT DECLARED AN EMERGENCY, LANDING WAS UNEVENTFUL.  MX FOUND (1) OF (2) FLAP EXTEND CABLES BROKEN.  MX R & R BOTH EXTEND AND RETRACT CABLES.
